Schizophrenia.com

And so it continues

So I haven’t had any nausea or dizziness from Abilify in a couple days now. Woo! I’m now no longer taking it at the same time as my Ativan and that seems to be ok. (As in it still keeps me from getting flashbacks and anxiety and whatnot) Unfortunately I think the Ativan was keeping me asleep the whole night because now I’ll wake up exactly 3 hours after I fall asleep due to the sedative effects (of Abilify, which according to my neuropsychopharmacology class it’s not supposed to make you sleepy-ha). When I do wake up I’m RAVENOUS. Starving. It’s just weird. Anyways I hope this doesn’t continue and goes away too.

1 Like

I get the same thing half the time with Latuda. I wake up and 15 seconds later I’m in the kitchen, barely awake and groping around for food. I’m a really picky eater, too, so I’ll be doing this for like 10 minutes while making the occasional disgruntled zombie sound.

1 Like

Here’s a low powered bcomplex . It helps keep food cravings at bay for me with abilify.

http://m.iherb.com/Rexall-Sundown-Naturals-B-Complex-100-Tablets/32621

I tried ‘high powered’ bcomplexes and they seemed to interact with abilify in a bad way.

1 Like

My abilify makes me sedated at around 1 PM and awake until 2 AM sometimes XD

Abilify actually amped me up. I got an increase in energy because of it. That just goes to show you that the med’s can affect people differently.

Jeez! How come you don’t take it at night?

I think it’s really interesting to see how different meds affect different people. I’m excited for the days of personalized medicine.

1 Like

I do :frowning:

I keep falling asleep in my classes. But, at least my brain isn’t doing a 360 of madness when I am in the class :wink: